# SDR SWIA2020030248878

- Difficulty date: January 11, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 39,975 hours, 33,957 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280..00 BEAM IS CORRODED BETWEEN LBL 18 AND RBL 9.   (C-CHECK) RO 2/27/2020   REMOVED CORROSION BY REPAIRING FS 280.00 BEAM IAW BOMBARDIER REOS. COMPLETED AND ATTACHED MAJOR REPAIR TASK CARD AND FORM M-337. TOTAL WEIGHT CHANGE +1.13 LBS. REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
